MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE OPTI DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE OPTI DRAIN; CHRONIC CATHETERS
Catalog Number NOD8PT
Medical Device Problem Codes Nonstandard Device (1420); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during preparation of a navarre opti drain placement procedure, the drainage catheters was allegedly found different length in the same batch.It was further reported that the drainage catheters was allegedly too short cannot be used for patient operation.There was no patient contact.
 
Event or Problem Description
A patient underwent a drainage catheter placement procedure by using navarre drainage catheter.It was reported that during preparation of a navarre opti drain placement procedure, the drainage catheters was allegedly found different length in the same batch.It was further reported that the drainage catheters were allegedly too short cannot be used for patient operation.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: three (03) 8fr navarre drainage catheter locking pigtail segments were returned for sample evaluation.Along with return sample one photo was provided for the review.Visual, functional and dimensional evaluations were performed.As per visual evaluation inner stylets were returned within the cannulas and catheters.The inner stylet and cannula were locked into place at the catheter hub.Functional evaluation were performed and distal tip of the stylet was noted to slightly protrude at the distal end of the catheter for sample one and two.The distal tip of the stylet was noted to protrude at the distal end of the catheter for sample three.Dimensional evaluations were performed.The length of the catheter for sample one and two were noted to be longer (out of specification) than anticipated.Catheter length for sample three was noted to be within the specification.Canula and stylet dimension were noted to be within the specification for all three devices.Photo review was inconclusive.Manufacturing review was performed and mrb confirmed two of the three catheters were noted to be out of specification for length.Therefore, the investigation is confirmed for the reported longer catheter length issue for sample one and sample two.However, the investigation is unconfirmed for the reported catheter length issue for sample three as all the components were noted to be within the specification as per return sample analysis and manufacturing review.The root cause was determined to be manufacturing related.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NAVARRE OPTI DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22838258
Report Number3006260740-2025-05947
Device Sequence Number15792668
Product Code GBX
UDI-Device Identifier00801741037108
UDI-Public(01)00801741037108(11)250313(17)280228(10)GFKN1776
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNOD8PT
Device Lot NumberGFKN1776
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown